So this is a little different because I’ve only been on my new meds for 4 days now. Including today. I feel pretty okay. 40mg Vyvanse might be a good stopping point. Maybe 50mg. I probably won’t need to go up to the full 70, or even past that. I’m still wearing off too quickly, so I don’t know how that might affect my dosage. Like, would you lower me to 30 twice a day? That doesn’t seem effective if 50mg works until it’s gone… so it’d have to be 50 twice a day. And now that just seems like a lot. I know with medicaid I wouldn’t even be able to do that until I fulfill certain criteria, so it’s not something for me to worry about for a while anyway.
The Zoloft I’m on is 25mg, I think I mentioned it before. Maybe I’m just giving myself a placebo effect, but I think it’s worked right away. Just something to take to tamp down my anxiety to… more reasonable levels. I have noticed that when I realize the Vyvanse is wearing off, I no longer have that “Sudden Moody Teenager” hour where I am so completely irritable and I feel like a psycho. I mean, that experience of Vyvanse has been the worst part of my day, every day. Because it’s not like I’m just going “aww, nothing is going my wayyyyyyyy” *stomp stomp stompy*. Like I’m not whiny and complaining, I am full on I WANT TO PUNCH YOU IN THE FACE YOU ARE IRRITATING ME SO MUCH RIGHT NOW. Every time someone would knock on my door or talk to me if I left my room during that “hour”, I would immediately be like “WHAT. WHAA-AAT??? I DON’T CARE. LEAVE ME ALONE.”
Couldn’t just be pouty. I felt like a monster.
And I couldn’t even control it. I had a pretty good idea of when it would happen. Assuming I took my meds within the 7-8 time frame, I would turn into a monster around 2 or 3. So I just did my best to lock myself up in my room from about 2-4 in the afternoon and hope for the best. It’s only been 4 days, but I don’t have that anymore. The only downside is that I don’t know if that is the Zoloft fixing it or the fact that I went up on Vyvanse.
I haven’t mentioned my weight in a bit, I think. It’s because I haven’t steadily been losing weight. When I bumped up to 30mg, I dropped about 3lbs instantly, I think, and then I’ve been pretty steady. I think it’s because even though I don’t eat a lot (I never really ate a lot, but I eat even less now,) what I do eat is junk food. I love candy. It’s still candy season so there’s still shaped Reese’s to buy and the Lindor Truffles are still doing the milk chocolate with white filling. Yesterday we found a place that happened to sell fudge so I bought some peanut butter fudge and it was delicious and worth it even though it was probably 4000 calories in the slice.
Well, along those lines, I’ve lost two pounds since bumping to 40mg, and then nothing. Maybe it’s the candy. Maybe my body adjusts to the weight loss side-effect quickly. I’m terrified that the Zoloft will make me gain weight. When I got home after filling the prescription, literally the first thing I did was hop on my computer and look up “Zoloft weight loss gain” to see what the general consensus was. It’s terrible. The consensus was basically 50/50! Some websites would say “Generally ____, ____, and zoloft are least likely to cause weight gain” and others would say “Zoloft can cause a weight gain of 10lbs or more”! I know it’s because everyone is different and some people have effects that others don’t, but there isn’t even a real like agreement. From what I’ve gathered on Actual-Factual Real Medical Websites, regular forums, and other normal websites that may or may not be facts, you can fall into three groups. 1. Gained weight. 2. Lost weight. 3. No weight change.
And it’s fairly even and random on which group you will fall into. No group is larger than the other. That’s so terrible! I hate, HATE not knowing. All I can do is pray that I do not gain weight because of this. (Or eat less to offset the weight gain. Y’know. That.)
Remember those cute little Zoloft ads with the little Zoloft balls?
MAYBE THEY WOULDN’T BE FAT LITTLE BALLS IF THEY WEREN’T TAKING ALL THAT ZOLOFT. MAYBE THEY WOULD BE CUTE LITTLE STICK FIGURES OR SOMETHING LESS EXTREME THAN STICK FIGURES BECAUSE THAT SOUNDS LIKE I AM advocating for skin and bones — anorexia-style and really I am not.
Anorexia is serious. I just can’t think of anything in between balls and stick figure drawings.